Let K be a pure cubic field. Let L be the normal closure of K. A relative integral basis (RIB) for L over □ (-3) is given. This RIB simplifies and completes the one given by Haghighi (1986).

Additional Metadata
Persistent URL dx.doi.org/10.1155/S0161171203204336
Journal International Journal of Mathematics and Mathematical Sciences
Citation
Spearman, B.K. (Blair K.), & Williams, K.S. (2003). A relative integral basis over ℚ(√-3) for the normal closure of a pure cubic field. International Journal of Mathematics and Mathematical Sciences, 2003(25), 1623–1626. doi:10.1155/S0161171203204336